MAUDE Adverse Event Report: GYRUS ACMI, INC. FLEX-CATCH 4 WIRE NITINOL BASKET; EXTRACTOR, STONE REMOVAL

GYRUS ACMI, INC. FLEX-CATCH 4 WIRE NITINOL BASKET; EXTRACTOR, STONE REMOVAL
Model Number NT4F19115
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during stone removal from the ureter, the flex-catch 4 wire nitinol basket remained blocked with stone inside.The physician proceeded to remove the stone via laser procedure.The procedure was completed with a few minutes of delay deemed not clinically relevant and with no harm to the patient or impact to the procedure.Additional information has been requested regarding the event; however, no information has been received at this time.
 
Additional Manufacturer Narrative
The suspect device was disposed.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if additional information is received.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Despite good faith attempts the user did not respond to request for futher information.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation and because the subject device was not returned, the reported event could not be confirmed and a root cause could not be determined.Olympus will continue to monitor field performance for this device.

Brand Name
FLEX-CATCH 4 WIRE NITINOL BASKET
Common Device Name
EXTRACTOR, STONE REMOVAL
Manufacturer (Section D)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer (Section G)
GYRUS ACMI, INC.
800 west park drive
westborough MA 01581
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18055329
Report Number3003790304-2023-00420
Device Sequence Number20352291
Product Code FGO
UDI-Device Identifier00821925041349
UDI-Public00821925041349
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNT4F19115
Device Lot Number92202137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2023
Supplement Date Received by Manufacturer02/01/2024
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date02/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown